# SDR FTU2004F00006

- Difficulty date: July 22, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N727C
- Make and model: Cessna 550
- Aircraft serial: 5500485
- Engine: Pwa JT15D4
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10357626
- Part serial: 321239
- Condition: Broken
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC WITH A PRESSURIZATION COMPLAINT.  GROUND PRESSURIZATION DISCOVERED A LARGE FLOW OF AIR UNDER THE REAR CABIN FLOOR IN THE AREA OF THE OUTFLOW VALVES.  FURTHER INVESTIGATION FOUND THE SUPPORT VANES FOR THE NOISE SUPPRESSORS WERE BROKEN CAUSING THE OUTFLOW VALVE TO COCK AND JAM DURING OPERATION NOT ALLOWING THE VALVE TO CLOSE COMPLETELY.  CLOSE INSPECTION OF THE 3 SUPPORT VANES IS VERY IMPORTANT.  THIS VALVE HAS BEEN IN THIS AC SINCE DAY ONE(20 YEARS).  CLOSE INSPECTION OF THE OTHER VALVE WAS COMPLIED WITH, NO DEFECTS FOUND.  NEW OUTFLOW VALVE INSTALLED, OPS CHECKED GOOD.  (NE05200408329)
